A Whitehead theorem in CG-shape
Fundamenta Mathematicae, Tome 113 (1981) no. 2, pp. 131-140
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_113_2_131_140,
author = {Thomas Sanders},
title = {A {Whitehead} theorem in {CG-shape}},
journal = {Fundamenta Mathematicae},
pages = {131--140},
year = {1981},
volume = {113},
number = {2},
doi = {10.4064/fm-113-2-131-140},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-113-2-131-140/}
}
Thomas Sanders. A Whitehead theorem in CG-shape. Fundamenta Mathematicae, Tome 113 (1981) no. 2, pp. 131-140. doi: 10.4064/fm-113-2-131-140
Cité par Sources :